# SDR UALA2011052002486

- Difficulty date: May 20, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 41,335 hours, 5,181 cycles
- Engine: Pwa PW40903
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Part number: 24654124
- Condition: Faulty
- Location: Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT CONTROL SYS STATUS MSG.  NEED TO REPLACE ACE L2 FOR T-S.  REPLACED ACE L2 PER MM.  LRU REPLACEMENT TEST PASSED.  REPLACED PCU BORROWED FROM EVA & TEST STILL FAILED, REINSTALLED ORG PCU PER MM.  REPLACED SHORT HARNESS W8797 PCN 585-2189, ACES LRU REPLACEMENT TEST, SPOILERS NR 4, NR 11 SYS TEST PASSED ON MAT & MSG CLEARED.  SPOILERS OPN TEST OKAY PER MM.
